# SDR 2007FA0000049

- Difficulty date: January 4, 2007
- Submitted: January 18, 2007
- Operation: General aviation
- Aircraft: N189RB
- Make and model: Amd FALCON20F5
- Aircraft serial: 262
- Engine: Garrtt TFE731*
- System (JASC): 4980 · APU Exhaust System
- Part: Seal
- Part number: MY20240035005A3
- Condition: Deteriorated
- Location: Apu Exhaust
- Part time: 1,673 hours
- Component: Saphir Apu, Microturbo
- Component part number: SAPHIR42
- Stage of operation: NR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

DETERIORATED APU EXHAUST DUCT SEAL BETWEEN THE DUCT FLANGE AND AIRCRAFT SKIN ALLOWED HOT EXHAUST GASSES TO ENTER THE TAILCONE AREA RESULTING IN HEAVY SOOT BUILDUP AND HEAT DAMAGE TO WIRE BUNDLES AND ELECTRICAL CONNECTORS AND STRUCTURAL COMPONENTS ADJACENT TO THE APU EXHAUST OPENING.  ULTRASOUND INSPECTION REVEALED HEAT DAMAGE TO THE AC SKIN ABOVE THE EXHAUST OPENING.  THE APU EXHAUST OPENING DOUBLER AND STRINGERS ADJACENT TO THE OPENING.  PERIODIC INSPECTION OF THE APU INSTALLATION, INCLUDING THIS SEAL, IS REQUIRED EVERY A-CHECK IAW MM.  (K)
